I am 14 and have been suffering severe stomach pains for the past year. I have been to the doctor around 10 times for this, and sent to a specialist twice. After this I was diagnosed with IBS, and am on several pills a day for this including bentyl and levsin. For two months I was pain free, able to do sports and be a teen and go out with my friends, ect. The past month everything has started to rebound. Every time I finish eating it gets horrible. I was even in the hospital several weeks ago because I was laying on my bathroom floor at 4:00am screaming and crying.
We contacted my doctor and he said to move up to tablets, and I did. There has been no change.... it has actually started to get worse in some ways.
Has anybody had a problem simular to this?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?